An iterative procedure for solving a Cauchy problem for second order elliptic equations
2004 (English)In: Mathematische Nachrichten, ISSN 0025-584X, Vol. 272, 46-54 p.Article in journal (Refereed) Published
An iterative method for reconstruction of solutions to second order elliptic equations by Cauchy data given on a part of the boundary, is presented. At each iteration step, a series of mixed well-posed boundary value problems are solved for the elliptic operator and its adjoint. The convergence proof of this method in a weighted L2 space is included. © 2004 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.
Place, publisher, year, edition, pages
2004. Vol. 272, 46-54 p.
Cauchy problem, Ill-posed, Iterative method
Engineering and Technology
IdentifiersURN: urn:nbn:se:liu:diva-45843DOI: 10.1002/mana.200310188OAI: oai:DiVA.org:liu-45843DiVA: diva2:266739